# SDR USAA980299

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b
- Part time: 48,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN VISUAL INSPECTION, FOUND A 1 INCH CRACK ON FUSELAGE SKIN 1 INCH FORWARD OF BS 727B .5 INCH ABOVE STRINGE R16R.  INSTALLED EXTERNAL REPAIR DOUBLER PER EA 62067.  (M)
